MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -3MM NK; PROTHESIS, HIPS

ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -3MM NK; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a bilateral hip arthroplasty, patient suffered a dislocation and was revised one month post implantation.The head and liner disassembled when the surgeon was performing repositioning post dislocation.
 
Additional Manufacturer Narrative
(b)(4).D10: 30302844 ringloc bipolar vit e 28x44mm 65541571.G2: foreign: japan.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01852.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
Proposed component code: mechanical (g04)- head.Visual examination of the returned product identified there was no visible damage to the returned head.The liner had been installed into the shell so no further analysis could be performed.The head height and diameter were checked per the print and found in conformance.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the returned devices.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
28MM DIA COCR MOD HD -3MM NK
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17493778
Report Number0001825034-2023-01854
Device Sequence Number20656455
Product Code JDG
UDI-Device Identifier00887868308260
UDI-Public(01)00887868308260(17)321206(10)J7399125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number163661
Device Lot NumberJ7399125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown